# SDR HEEA086717

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 5,405 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 51565000R
- Part serial: 6173A
- Condition: Inoperative
- Location: Volt Regulator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR PRODUCING UNCONTROLLED VOLTAGE. SENT FOR INSPECTION AND REPAIR.
